# SDR SWAA2013112522750

- Difficulty date: October 24, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 34,842 hours, 23,773 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 9936534
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR WEB PAN CORRODED AT BS 160 TO BS 200, BL 0 TO RBL 58.  R & R WEB IAW DRAWING.
